# SDR CALA2017050801301

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 49,483 hours, 21,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS, RIGHT OVERWING BATTERY PACK FAILED. REMOVED AND REPLACED THE RIGHT OVERWING BATTERY PACK.   EMERGENCY TEST PASSED. TESTED OK.
